# SDR AALA2020072079006

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 81,023 hours, 9,772 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: MN1604
- Condition: Inoperative
- Location: R1 Door Epas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  R1 DOOR 9 VOLT EPAS BACK UP BATTERY PACK  DOES NOT FLASH GREEN WHEN ARMED.  REMOVED & REPLACED WITH A NEW EPAS BATTERY PACK UNIT IAW AMM 52-11-20.  OPS CHECKED GOOD IAW AMM 52-11-20,  EPAS ARMED.
